# SDR 98ZZZX1625

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N170ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837005
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 6792617
- Condition: Cracked
- Location: Rt Mlg Strut
- Part time: 7,773 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FLUID LEAKING FROM RIGHT STRUT ON AFT SIDE OF TRUNNION.  FOUND CRACKED AT LOWER END OF WEB AREA.  CRACK APPROXIMATELY .75 INCH LONG RUNNING LATERALLY EACH WAY FROM WEB.  INSTALLED NEW ASSEMBLY.  PLACED WATCH ON OTHER AIRCRAFT IN FLEET.
